Heart muscle inflammation as a possible side effect of corona vaccinations with Biontech and Moderna should be pointed out separately. There have also been individual deaths.
Munich / Amsterdam – You are in the focus of this phase of the global corona crisis: the vaccinations against the insidious corona virus. For vaccination with the vaccines from Biontech and Moderna, there should now be new warnings about possible side effects in the product information.
Corona: Vaccinations with Biontech and Moderna – reference to myocarditis
The background: cases of cardiac muscle and pericardial inflammation, which occurred very occasionally in younger men, especially after the second dose. Reported about it FOCUS Online with reference to the European Pharmacovigilance Committee PRAC, part of the European Medicines Agency EMA in Amsterdam.
FOCUS Online quoted from a PRAC communication: “The basis is a review of 145 reports on myocarditis and 138 on pericarditis after the use of BNT162b2 as well as 19 reports each on mRNA-1273. The diseases occurred predominantly within 14 days of immunization and more frequently after the second dose and in younger men. ”The majority of the symptoms are said to have improved through“ rest and therapy ”.
In the video: Delta variant – How well do vaccinations with Biontech and Astrazeneca protect?
However, five people are also said to have died, “of advanced age” or with concomitant diseases. To classify: In relation to many millions of vaccinations against Corona in the European Union (EU). The World Health Organization (WHO) recently spoke of a “probable” connection between mRNA vaccinations and myocardial inflammation. “The reported cases typically occurred within a few days after vaccination, somewhat more frequently in young men and more often after the second vaccination with an mRNA vaccine,” said the WHO after investigations into data mainly from the USA.
Corona vaccinations with Biontech and Moderna – cardiac muscle inflammation is mentioned as a side effect
And: As early as the end of June, experts from the United States had described a connection to the so-called mRNA vaccines as “likely” after the occurrence of hundreds of cases of myocardial inflammation after a corona vaccination. Now the EMA wants to raise awareness of these possible side effects within the EU. (pm)